# SDR SWAA2022032876153

- Difficulty date: February 20, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS344 TO BS360 AND RBL12 FWD GALLEY AND LAV 2022-98530 / [01] REPLACED WEB-INTERCOSTAL LOCATED FLOOR STRUCTURE BETWEEN BS344 TO BS360 AND RBL12 FWD GALLEY AND LAV. IAW SRM B737-700 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DRAWING 141A5400 SHEET 13 REV. - SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB-INTERCOSTAL LOCATED FLOOR STRUCTURE BETWEEN BS344 TO BS360 AND RBL12 FWD GALLEY AND LAV. IAW SRM B737-700 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DRAWING 141A5400 SHEET 13 REV. - SEE INDIVIDUAL SIGN OFF BELOW.CERTIFIED RII;[03] REPLACED WEB-INTERCOSTAL LOCATED FLOOR STRUCTURE BETWEEN BS344 TO BS360 AND RBL12 FWD GALLEY AND LAV. IAW SRM B737-700 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DRAWING 141A5400 SHEET 13 REV. - SEE INDIVIDUAL SIGN OFF BELOW.CERTIFIED RII
